# SDR SIMA2018052120002

- Difficulty date: May 20, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N825AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145589
- Aircraft time: 31,692 hours, 26,714 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14000419401
- Condition: Corroded
- Location: Frames 23-32
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE LT OMEGA BEAM, FRAMES 23 TO 32.  BLENDED CORROSION ON THE OMEGA BEAM IAW SRM 53-22-10 AND 51-10-03,  FOUND TO BE OUT OF LIMITS.  LOCATED, DRILLED, AND ALODINED A NEW OMEGA BEAM IAW SRM 51-20-03 AND CPM 51-21-04. INSTALLED THE NEW OMEGA BEAM IAW SRM 51-40-02, AND 51-40-08.
